Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Properties of locally H-closed spaces


Author: Mike Girou
Journal: Proc. Amer. Math. Soc. 113 (1991), 287-295
MSC: Primary 54D99
MathSciNet review: 1047001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the properties of locally $ H$-closed spaces with regard to extensions, subspaces, and functions. We solve the $ H$-closed extension remainder problem by showing that a space is locally $ H$-closed if and only if it has a $ \theta $-closed remainder in some $ H$-closed extension. In fact, an $ H$-closed space is Urysohn iff every $ H$-closed subspace is $ \theta $-closed. We solve the locally $ H$-closed subspace problem by giving a necessary and sufficient condition for a subspace of a locally $ H$-closed space to be locally $ H$-closed. In particular, an open subspace of a locally $ H$-closed space is locally $ H$-closed if and only if its boundary is a $ \theta $-closed subspace of its closure. An $ H$-closed space is shown to be compact if and only if every open subset is locally $ H$-closed. A retract of a locally $ H$-closed space is locally $ H$-closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D99

Retrieve articles in all journals with MSC: 54D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1047001-5
PII: S 0002-9939(1991)1047001-5
Keywords: Closed space, locally $ H$-closed space, remainders, retracts
Article copyright: © Copyright 1991 American Mathematical Society